Advertisement

Non-autonomous Evolution Equations of Parabolic Type with Non-instantaneous Impulses

  • Pengyu ChenEmail author
  • Xuping Zhang
  • Yongxiang Li
Article
  • 90 Downloads

Abstract

In this paper, we study the Cauchy problem to a class of non-autonomous evolution equations of parabolic type with non-instantaneous impulses in Banach spaces, where the operators in linear part (possibly unbounded) depend on time t and generate an evolution family. New existence result of piecewise continuous mild solutions is established under more weaker conditions. At last, as a sample of application, the abstract result is applied to a class of non-autonomous partial differential equation of parabolic type with non-instantaneous impulses. The result obtained in this paper is a supplement to the existing literature and essentially extends some existing results in this area.

Keywords

non-autonomous evolution equation parabolicity condition non-instantaneous impulse evolution family mild solution 

Mathematics Subject Classification

34K45 35R12 65J08 

Notes

References

  1. 1.
    Abada, N., Benchohra, M., Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions. J. Differ. Equ. 246, 3834–3863 (2009)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Acquistapace, P.: Evolution operators and strong solution of abstract parabolic equations. Differ. Integr. Equ. 1, 433–457 (1988)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Acquistapace, P., Terreni, B.: A unified approach to abstract linear parabolic equations. Rend. Semin. Mat. Univ. Padova 78, 47–107 (1987)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Ahmed, N.U.: Measure solutions for impulsive evolution equations with measurable vector fields. J. Math. Anal. Appl. 319, 74–93 (2006)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Amann, H.: Parabolic evolution equations and nonlinear boundary conditions. J. Differ. Equ. 72, 201–269 (1988)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Banas̀, J., Goebel, K.: Measures of Noncompactness in Banach Spaces. In: Lecture Notes in Pure and Applied Mathematics, Volume 60, Marcel Dekker, New York (1980)Google Scholar
  7. 7.
    Benchohra, M., Henderson, J., Ntouyas, S.: Impulsive Differential Equations and Inclutions, Contemp. Math. Appl., vol. 2. Hindawi Publ. Corp, London (2006)CrossRefGoogle Scholar
  8. 8.
    Chen, P., Li, Y.: Mixed monotone iterative technique for a class of semilinear impulsive evolution equations in Banach spaces. Nonlinear Anal. 74, 3578–3588 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Chen, P., Li, Y., Yang, H.: Perturbation method for nonlocal impulsive evolution equations. Nonlinear Anal. Hybrid Syst. 8, 22–30 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Chen, P., Li, Y., Zhang, X.: Double perturbations for impulsive differential equations in Banach spaces. Taiwanese J. Math. 20, 1065–1077 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Chen, P., Zhang, X., Li, Y.: Iterative method for a new class of evolution equations with non-instantaneous impulses. Taiwanese J. Math. 21, 913–942 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Chen, P., Zhang, X., Li, Y.: Study on fractional non-autonomous evolution equations with delay. Comput. Math. Appl. 73, 794–803 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Chen, P., Zhang, X., Li, Y.: A blowup alternative result for fractional nonautonomous evolution equation of Volterra type. Commun. Pure Appl. Anal. 17, 1975–1992 (2018)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Chen P., Zhang X., Li Y.: Non-autonomous evolution equation of mixed type with nonlocal initial conditions, J. Pseudo-Differ. Oper. Appl. (2018).  https://doi.org/10.1007/s11868-018-0257-9
  15. 15.
    Chen P., Zhang X., Li Y.: Approximate controllability of non-autonomous evolution system with nonlocal conditions, J. Dyn. Control. Syst. (2018).  https://doi.org/10.1007/s10883-018-9423-x
  16. 16.
    Colao, V., Mugliam, L., Xu, H.: Existence of solutions for a second-order differential equation with non-instantaneous impulses and delay. Annali di Matematica 195, 697–716 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Fan, Z., Li, G.: Existence results for semilinear differential equations with nonlocal and impulsive conditions. J. Funct. Anal. 258, 1709–1727 (2010)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Fitzgibbon, W.E.: Semilinear functional equations in Banach space. J. Differ. Equ. 29, 1–14 (1978)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Fu, X.: Existence of solutions for non-autonomous functional evolution equations with nonlocal conditions. Electron. J. Differ. Equ. 110, 15 (2012)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Fu, X., Zhang, Y.: Exact null controllability of non-autonomous functional evolution systems with nonlocal conditions. Acta Math. Sci. Ser. B Engl. Ed. 33, 747–757 (2013)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Gautam, G.R., Dabas, J.: Mild solutions for a class of neutral fractional functional differential equations with not instantaneous impulses. Appl. Math. Comput. 259, 480–489 (2015)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Guo, D.: Existence of positive solutions for n th-order nonlinear impulsive singular integro-differential equations in Banach spaces. Nonlinear Anal. 68, 2727–2740 (2008)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Hao, X., Liu, L.: Mild solution of semilinear impulsive integro-differential evolution equation in Banach spaces. Math. Meth. Appl. Sci. 40, 4832–4841 (2017)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Henry, D.: Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Math, vol. 840. Springer, New York (1981)CrossRefGoogle Scholar
  25. 25.
    Hernández, E., O’Regan, D.: On a new class of abstract impulsive differential equations. Proc. Am. Math. Soc. 141, 1641–1649 (2013)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Lakshmikantham, V., Bainov, D.D., Simeonov, P.S.: Theory of Impulsive Differential Equations. World Scientific, Singapore (1989)CrossRefGoogle Scholar
  27. 27.
    Li, Y., Liu, Z.: Monotone iterative technique for addressing impulsive integro-differential equtions in Banach spaces. Nonlinear Anal. 66, 83–92 (2007)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Liang, J., Liu, J.H., Xiao, T.J.: Nonlocal Cauchy problems for nonautonomous evolution equations. Commun. Pure Appl. Anal. 5, 529–535 (2006)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Liang, J., Liu, J.H., Xiao, T.J.: Nonlocal impulsive problems for integro-differential equations. Math. Comput. Model. 49, 798–804 (2009)CrossRefGoogle Scholar
  30. 30.
    Liang, J., Liu, J.H., Xiao, T.J.: Periodic solutions of delay impulsive differential equations. Nonlinear Anal. 74, 6835–6842 (2011)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Liu, S., Debbouche, A., Wang, J.: ILC method for solving approximate controllability of fractional differential equations with noninstantaneous impulses. J. Comput. Appl. Math. 339, 343–355 (2018)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Liu, S., Wang, J.: Optimal controls of systems governed by semilinear fractional differential equations with not instantaneous impulses. J. Optim. Theory Appl. 174, 455–473 (2017)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Liu, J., Zhao, Z.: Multiple solutions for impulsive problems with non-autonomous perturbations. Appl. Math. Lett. 64, 143–149 (2017)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, Berlin (1983)CrossRefGoogle Scholar
  35. 35.
    Pierri, M., O’Regan, D., Rolnik, V.: Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses. Appl. Math. Comput. 219, 6743–6749 (2013)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Tanabe, H.: Functional Analytic Methods for Partial Differential Equations. Marcel Dekker, New York, USA (1997)zbMATHGoogle Scholar
  37. 37.
    Wang, J.: Stability of noninstantaneous impulsive evolution equations. Appl. Math. Lett. 73, 157–162 (2017)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Wang, R.N., Ezzinbi, K., Zhu, P.X.: Non-autonomous impulsive Cauchy problems of parabolic type involving nonlocal initial conditions. J. Integr. Equ. Appl. 26, 275–299 (2014)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Wang, R.N., Zhu, P.X.: Non-autonomous evolution inclusions with nonlocal history conditions: global integral solutions. Nonlinear Anal. 85, 180–191 (2013)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Yu, X., Wang, J.: Periodic boundary value problems for nonlinear impulsive evolution equations on Banach spaces. Commun. Nonlinear Sci. Numer. Simul. 22, 980–989 (2015)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Zhang, X., Li, Y., Chen, P.: Existence of extremal mild solutions for the initial value problem of evolution equations with non-instantaneous impulses. J. Fixed Point Theory Appl. 19, 3013–3027 (2017)MathSciNetCrossRefGoogle Scholar
  42. 42.
    Zhu, B., Liu, L., Wu, Y.: Local and global existence of mild solutions for a class of semilinear fractional integro-differential equations. Fract. Calc. Appl. Anal. 20, 1338–1355 (2017)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsNorthwest Normal UniversityLanzhouPeople’s Republic of China

Personalised recommendations